# SDR DALA2025020300799

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 73,846 hours, 27,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6367616) CENTER AISLE EMERGENCY LIGHT INOP. REMOVED AND REPLACED BATTERY PACK AT LOCATION M1670 IAW B737 AMM 33-51.
